MAUDE Adverse Event Report: ZIMMER BIOMET, INC. STEM EXTENSION STRAIGHT SPLINED UNCEMENTED; PROSTHESIS KNEE

ZIMMER BIOMET, INC. STEM EXTENSION STRAIGHT SPLINED UNCEMENTED; PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: femoral central cone catalog # 42545001012 lot# 64700341, tibia fixed cemented stem extension catalog # 42542006701 lot# 64960941, femur cemented standard catalog # 42504605401 lot# 65046024.Stem extension catalog # 42560007514 lot# 65032365, tibia central core catalog # 42545000511 lot# 64815927, femur cemented catalog # 42504605411 lot# 65046008, articular surface catalog # 42512600414 lot# 65321527, cable cerclage cable catalog # 00223200418 lot # 65240317, cable cerclage cable catalog # 00223200418 lot # 65240311, palacos r+g fast catalog # 66056768 lot # 99571117 , palacos r+g fast catalog # 66056768 lot # 99571117 , palacos r+g fast catalog # 66056768 lot # 99571117 , female hex screw catalog # 42509902525 lot # 65259825.G2: australia: multiple mdr reports were filled for this event: 0001822565-2023-01299, 0001822565-2023-01300, 0001822565-2023-01314, 0001822565-2023-02550.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.The initial report was submitted under manufacturing report number 0001822565-2023-01301.
 
Event or Problem Description
It was reported patient is experiencing allergy to metal eight months post implantation.Attempts to obtain additional information have been made; however, no more is available.

Brand Name
STEM EXTENSION STRAIGHT SPLINED UNCEMENTED
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17844514
Report Number0001822565-2023-02551
Device Sequence Number4450378
Product Code OIY
UDI-Device Identifier00887868249761
UDI-Public(01)00887868249761(17)301130(10)64911578
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181947
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42560113510
Device Lot Number64911578
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2023
Initial Report FDA Received Date09/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexFemale